MathSciNet Relay Station
MathSciNet bibliographic data
MR1884724 (2002j:49036) 49L25 (35K55 35K65 53C44 93E03)
Buckdahn, R.; Cardaliaguet, P.; Quincampoix, M. A representation formula for the mean curvature motion. SIAM J. Math. Anal. 33 (2001), no. 4, 827–846 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement